# SDR HALA96155

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 767 - THE AFT CABIN EMERGENCY FLOOR LIGHTS ARE DIM.  REPLACED THE BATTERY PACK AND THE OPERATIONAL CHECK WAS GOOD.  (M)
